# SDR MWEA99856

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 99580035
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CHANNEL OF LEFT FLAP RIB LOCATED AT STATION XFLS 127, FORWARD END, WAS CRACKED.  MAINTENANCE FITTED AND INSTALLED NEW RIB.
